# SDR 4DPA202102150001

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N259JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 28,464 hours, 25,068 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 99730
- Condition: Failed
- Location: Nr 4
- Part time: 28,464 hours, 25,608 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEN NR 4 BRG FAIL EICAS MESSAGE DURING BUR-EUG REPO LEG.  REMOVED AND REPLACED NR 4 GENERATOR OPS TEST GOOD.
